# SDR SWIA202164655

- Difficulty date: December 21, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK CANISTER 3-1 BRACKET IS CRACKED    (C CHECK RO 02/22/2022)   REMOVED LH WING SLAT TRACK CANISTER 3-1 BRACKET IAW CRJ700 SRM 51-42-02-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. PERFORMED FLUORESCENT PENETRANT INSPECTION PER REF CRJ700 NDTM 51-20-008-230-A01 AND FOUND NO CRACKS IN SUSPECTED CRACK AREA. SEE ATTACHED NDT-11. REINSTALLED LH WING SLAT TRACK CANISTER 3-1 BRACKET IAW CRJ700 SRM 51-42-02-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.
